# SDR SABA020015

- Difficulty date: February 3, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- Aircraft time: 31,786 hours, 28,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013075
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 882 on flight 2045.  During pre-flight a red emergency floor light was found inoperative.  Maintenance removed and replaced the bulb.  System ops check good.  Aircraft returned to service.
